Generalized Poincaré-Bertrand formula on a hypersurface

Fengbo Hang, Shidong Jiang

Research output: Contribution to journalArticlepeer-review

8 Scopus citations


The Poincaré-Bertrand formula concerning two repeated Cauchy's principal integrals on a smooth curve in the plane is generalized to identities of singular integrals on smooth hypersurfaces in higher dimensions.

Original languageEnglish (US)
Pages (from-to)100-116
Number of pages17
JournalApplied and Computational Harmonic Analysis
Issue number1
StatePublished - Jul 2009

All Science Journal Classification (ASJC) codes

  • Applied Mathematics


  • Poincaré-Bertrand formula
  • Riesz transforms
  • Singular integrals


Dive into the research topics of 'Generalized Poincaré-Bertrand formula on a hypersurface'. Together they form a unique fingerprint.

Cite this